Hi I was wondering if you could help me I

Patient

Q: Hi I was wondering if you could help me I have been feeling very odd these few months and I have symptoms but just don't go together and I don't know why I'm having these I hope you can help me thank you



Symptoms
terrible stomach pain constipation all the time and sometimes diarrhea very bad fatigue to the point where I cannot even get out of my bed or do anything that I need to do,feeling like I have to pee constantly (that's new) ... my eyes feel heavy constantly nauseous, stiff neck, flu like symptoms but no flu or cold as in stuffy nose mucus, sweats every night and very rapid changes in my temperature of my body and I'll go from cold to hot very quick well I hope you can help me I've been dealing with this for a while now I'm only 18 years old and suffer from anxiety and depression I also have acid reflux and I just want to be able to live my life again

Doctor

A:   Hi

Noted your varies symptoms - to enumerate:
stomach pain constipation all the time and sometimes diarrhea
Very bad fatigue to the point that you cannot even get out of my bed.
Have to pee constantly.
eyes feel heavy.
constantly nauseous, stiff neck, flu like symptoms
sweats every night
anxiety and depression.
* All these symptoms put together are suggestive of a generalized disease or a disorder. You need to go to the Physician for clinical evaluation, physical examination and investigations according to the findings.
This alone can get us the diagnosis and proper treatment.

I hope this will help you to get a proper diagnosis and treatment.

Related Q&A

Q: I had back surgery back in 2011 he nicked my spinal colum causing a leak he went in to repair it and went back in and...

Q: Hello, I am 35-year-old female. 5'2" 135 lbs. I feel healthy. I applied for life insurance in the spring and ...

Q: I've been constipated for about 5 day. I finally made a BM, I had to strain but I made one. When I wiped my vagina, t...

Q: A few weeks ago I had vomiting after a bad restaurant meal and last week very severe diarrhoea and vomiting after ano...

Q: I was taking Amitiza about a week ago for constipation. All of a sudden, I get diarrhea. I stopped taking Amitiza a...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews